MathSciNet Relay Station
MathSciNet bibliographic data
MR1503086 Contributed Item
Hedlund, Gustav A. Geodesics on a two-dimensional Riemannian manifold with periodic coefficients. Ann. of Math. (2) 33 (1932), no. 4, 719–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement